# SDR DALA2021121707869

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 76,306 hours, 28,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FOUND R1 DOOR EXTERIOR EMERGENCY LIGHT AND AFT CARGO DOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: CLEANED LIGHT ASSY BULB SOCKETS, BOTH LIGHTS CK GOOD. (8130044)
